Search In The Title of Article(s)


free counters
Call for Papers
We would like to invite you to submit manuscripts of your original works, for publication in IEJG.

Aims and Scope
International Electronic Journal of Geometry (IEJG) is a fully-refereed electronic journal.
IEJG is devoted to the high quality publication of current research developments in the fields of geometry, and in all interdisciplinary areas in mathematics which use geometric methods and investigate geometrical structures. The journal is published twice a year. (April-October)

International Electronic Journal of Geometry (IEJG) is indexed in:
Emerging Sources Citation Index (ESCI)
Mathematical Reviews
MathSciNet
Zentralblatt MATH Database
TUBITAK-ULAKBIM TR Dizin
  • Please, it is recommendable to use the following abbreviation Int. Electron. J. Geom. when you cite "International Electronic Journal of Geometry". Thank You.
  • It is our pleasure to inform you that we have launched the latest issue of International Electronic Journal of Geometry (IEJG) Vol. 11 No. 1 (2018).

     

  • New email address: iejgeo@yahoo.com.tr



  •  
      Articles In New Issue
    Bundle of Frames and Sprays for Fréchet Manifolds
    Author(s) : Ali Suri, Mohammad Moosaei
    Volume 11  No. 1 (2018)
     View PDF Article (377 KB)
    On Timelike Rectifying Slant Helices in Minkowski 3-Space
    Author(s) : Bülent Altunkaya, Levent Kula
    Volume 11  No. 1 (2018)
     View PDF Article (1294 KB)
    On Rectifying Curves and Their Characterization in Lorentz n-Space
    Author(s) : Tunahan Turhan
    Volume 11  No. 1 (2018)
     View PDF Article (298 KB)
    Certain Constant Angle Surfaces Constructed on Curves in Minkowski 3-Space
    Author(s) : Sıddıka Özkaldı Karakuş
    Volume 11  No. 1 (2018)
     View PDF Article (311 KB)
    A Geometric Interpretation of Cauchy-Schwarz Inequality in Terms of Casorati Curvature
    Author(s) : Nicholas D. Brubaker, Bogdan D. Suceava
    Volume 11  No. 1 (2018)
     View PDF Article (192 KB)
    Concircular Vectors Field in (k; µ)-Contact Metric Manifolds
    Author(s) : Pradip Majhi, Gopal Ghosh
    Volume 11  No. 1 (2018)
     View PDF Article (213 KB)
    Upper Bound Inequalities for δ-Casorati Curvatures of Submanifolds in Generalized Sasakian Space Forms Admitting a Semi-Symmetric Metric Connection
    Author(s) : Aliya Naaz Siddiqui
    Volume 11  No. 1 (2018)
     View PDF Article (282 KB)
    A Natural Morphing Between Two Epicycloids
    Author(s) : Francisco Javier González Vieli
    Volume 11  No. 1 (2018)
     View PDF Article (468 KB)
    Geometric Study of a Family of Integrable Systems
    Author(s) : Ahmed Lesfari
    Volume 11  No. 1 (2018)
     View PDF Article (367 KB)
    On Semi-Tensor Bundle
    Author(s) : Furkan Yıldırım
    Volume 11  No. 1 (2018)
     View PDF Article (253 KB)